Tags:: Buy Lasix Without Prescription Generic Lasix Online , Buy Low Cost Furosemide Pills , Lasix Cost, Order Lasix , Lasix 40mg,100mg , Lasix Price , Cheap, Lasix Drugs , Lasix Without a Prescription , Lasix Pharmacy
I'm just starting to take furosemides for fluid rentention in my legs; consequently I have epedema to. What concerns me is the effectof Potassium loss while taking this medicine; however, I discovered that I can take a pill called Dandelion root, and is often used as a natural powerful diuretic without potassium loss. I am a firm believer of natural herbal remedies vs conventional medicine because they developed majorty of medcine from plants anyway. Don't get me wrong, I do consult with my doctor and pharmcy before taking herbal remedies, as you should to.
The meds are easy to take and it does the job its intended to do. My only problem is that my doctor didnt tell me about the side effects. A couple of my co-workers noticed how fatigued and drained I was all the time. Thankfully I work with nurses and they were able to identify the problem right away. Lasix depletes your potassium which when it is low causes the fatigue but not only that, potassium is responsible for the electrical pulses which keeps the heart pumping. One nurse said if my potassium got too low my heart could stop. One of the other nurses gave me a banana (high in potassium) and one gave me a potassium pill. I felt better immediately (I wasnt signing up for marathons or anything-but I definitely noticed the difference). I have been eating bananas everyday since and I havent noticed that drained, I cant wake up feeling anymore.
Related Reading: Lasix | Fatigue
I have been on lasix,bumex both together for about two years but lately the effects did not produce any output hardly so I doubled up on the lasix because I couldnt get any results without it.And I would become so miserable is there any reason that its become innafective?
Related Reading: Bumex
It did lessen the fluid retention, but it also caused a medical condition called "PRESSURE URTICARIA" otherwise known as "HIVES". Any pressure on any part of my body caused terrible redness, swelling and itching. For 8 months I suffered every day until the cause was found. This allergic reaction is very rare... less than 1% chance of occurance, and good doctors and pharmacists have no clue what's the cause. This condition should be listed on the drug's information sheet as a side effect.
Related Reading: HIVES | Itching
I do need advice, this medication is not working for me. I still retain water so bad, I'm gaining weight rapidly from fluids I'm very worried. I take 2 20mg. every AM but it's not doing anything, please advice me what to do???
my swelling has gone done in my legs but the pain is still there.
I was taking this drug to treat extreme foot/ankle swelling. It worked great. The only issue is the urgent trips to the bathroom for several hours after taking - you really have to plan your day! Also, I was taken off the drug because my body couldn't keep up with the potassium loss - it's very important you keep track of your potassium numbers. I have been switched to spironolactone (which adds potassium to your system). It doesn't work as well.
All this medication does is make me go to the bathroom constantly, I still have alot of fluid retention.
The first couple days the drug worked. After five days I went off the drug. My hands a feet sweeled back up. Now I have swelling up to my knees. I am hoping to find something that will take all the swelling out of my hands and feet.
has reduced the swelling a bit but it is still happening. I go to the bathroom a lot. and drinka little more than used too.
- Next »
Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.
If you think you have a medical emergency, call your doctor or 911 immediately.